Copy For Citation
TURKISH JOURNAL OF MATHEMATICS, vol.46, no.7, pp.2902-2915, 2022 (SCI-Expanded)
Article / Article
TURKISH JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
2-crossed module, coproduct, pullback, ALGEBRAIC MODELS
Eskisehir Osmangazi University Affiliated:
In this work, we obtain how to construct finite limits and colimits for 2-crossed R-Modules over groups denoted with X(2)Mod/R. We give direct construction of the pullback object to show that this category has finite products over the terminal object. We also show finite coproducts and (co)completeness.